MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR 12/14 FEM HD 28 -3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. COCR 12/14 FEM HD 28 -3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71302803
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Hip dislocating.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.This device was manufactured in 1997, over 20 years ago.A clinical analysis indicted that several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of complaint history for the listed part did not reveal additional complaints for the listed batch.Without the actual product involved our investigation cannot proceed.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate further as necessary.If the devices are received in the future, this complaint can be re-opened.We consider this complaint closed.

Brand Name
COCR 12/14 FEM HD 28 -3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7611583
Report Number1020279-2018-01155
Device Sequence Number16630843
Product Code LPH
UDI-Device Identifier03596010194121
UDI-Public03596010194121
Combination Product (Y/N)N
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number71302803
Device Lot Number70408869
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer05/23/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;